Alert archive / Kentucky / Special Weather Statements in 2021

Special Weather Statement, NWS Louisville, KY

July 10, 2021Edmonson County, Hart County, Kentucky

NWS Louisville, KY issued this special weather statement at Jul 10, 2021, 9:32 PM CDT for Edmonson County, Hart County, Kentucky. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2021, 9:32 PM CDT (02:32 UTC)
Expired
Jul 10, 2021, 10:15 PM CDT
In force
43 min
Issued by
NWS Louisville, KY

Counties Edmonson County, KY, Hart County, KY

The radar

The Louisville radar (KLVX), 74 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 624 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
624 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1295 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

227 
WWUS83 KLMK 110232
SPSLMK

Special Weather Statement
National Weather Service Louisville KY
1032 PM EDT Sat Jul 10 2021

KYZ027-028-053-062-063-110315-
Hart-Grayson-Edmonson-Hardin-Larue-
1032 PM EDT Sat Jul 10 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LARUE...CENTRAL
HART...SOUTHEASTERN GRAYSON...SOUTH CENTRAL HARDIN AND NORTHEASTERN
EDMONSON COUNTIES...

At 1032 PM EDT/932 PM CDT/, a strong thunderstorm was located 9 miles
north of Brownsville, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Munfordville, Upton, Bonnieville, Rock Creek, Black Gold, Cub Run,
Logsdon Valley, Broad Ford, Peonia and Sadler.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3722 8635 3740 8639 3752 8580 3725 8575
TIME...MOT...LOC 0232Z 260DEG 37KT 3733 8628 

$$

MJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 10, 8:04 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 10, 8:04 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
904 PM EDT Sat Jul 10 2021

.Mesoscale Update...
Issued at 904 PM EDT Sat Jul 10 2021

Initial convective band that affected the region earlier continues
to push northeastward through northeastern KY.  This convection will
pose a threat of heavy rainfall and gusty winds to our northeastern
Bluegrass counties over the next hour.

Upstream convection continues across southwestern IN and into
northwestern KY.  Latest mesoanalysis reveals that MLCAPE values
continue to decrease with the loss of heating.  Values are generally
in the 1200-1700 J/Kg range.  Nocturnal low-level jet axis has
picked up a bit, so environmental shear values are in the 25-30kt
range.  Convection should continue to push eastward and
southeastward with time over the next 1-2 hours.  Main threats with
this activity would be heavy rainfall, gusty winds (40-45 MPH), and
cloud to ground lightning.

Highest risk of severe storms looks to be confined to our
southwestern CWA over the next 2-3 hours.  This is where slightly
higher amounts of MLCAPE reside and this area hasn't been worked
over from previous convection.  Portions of
Ohio/Butler/Logan/Grayson counties could see some stronger storms as
this line passes through.  Some training of cells is possible and
that could result in some flooding issues.  Latest 1hr FFG values
are up around 2.3-2.5 in/hr with 3h FFG values up near 3-3.1 in/hr
in these areas.  Last few runs of the HRRR have been targeting this
area with strong storms and heavy rainfall.

Issued at 756 PM EDT Sat Jul 10 2021

Convection continues to lift northeastward into southern and
southeastern Indiana this evening.  Overall, the convection remains
generally sub-severe, though a few storms did pulse up and required
some warnings given velocity signatures.  A relative lull in the
activity is currently being seen across portions of north-central
and east-central KY.  Within the broad warm sector, just a few
scattered storms have developed near the Bowling Green area.

Atmosphere remains unstable with MLCAPE values between 1500-2000
J/Kg.  Low-mid level lapse rates have fallen off a bit with rates
generally between 5.5-6.2 C/Km.  Effective shear values generally
remain below 25 knots.  Currently, strongest effective shear resides
just north of the CWA.

We continue to watch an arcing line of convection coming into
southwest Indiana this evening.  This activity is getting ready to
push into the Evansville area.  This activity continues to push
eastward at about 35 knots and the overall appearance supports that
is mainly cold pool driven at this point.  Ongoing and previous
convection out ahead of this line has helped stabilize the
atmosphere somewhat.  However, gusts to 50-55 MPH with this line
look possible over the next 1-2 hours before the boundary layer
become more stable and instability wanes due to loss of heating.

Strong moisture flux continues out ahead of this line where mid 70
dewpoints were located.  PWAT values are in the 1.9-2.2 inch range.
So while the line may produce less in terms of severe weather, heavy
rainfall is very much likely and with storms moving over the same
areas that have already received rainfall, isolated to scattered
flooding concerns may become the main weather hazard over the next
several hours, especially across far NW KY and southern IN.

Issued at 618 PM EDT Sat Jul 10 2021

Surface warm front continues to lift northward into southern Indiana
early this evening.  Just behind the frontal boundary an arcing line
of convection extends from near Jasper, Indiana southeastward
through Fort Knox and then down towards Lancaster, KY.  Convection
in this line is fairly strong with a few cells that were strong
enough to warrant a warning or two.  Atmosphere is relatively
unstable with MLCAPE values in the 1500-2500 J/Kg range and low-
level lapse rates around 7C/km.  Effective shear values remain very
low with speeds of less than 20kts.  PWAT values are near 2 inches
and tongue of moisture laden air with dewpoints in the mid-70s is
surging into southwestern KY (mainly west of the Natcher Parkway).

Ongoing convection should continue to move off to the northeast over
the next 1-2 hours.  Main threats here will be torrential rainfall,
cloud to ground lightning, and wind gusts of 40-45 MPH though some
locally higher gusts can't be ruled out with stronger cores.  As
this convection moves on off to the northeast, we will get into
another possible precipitation lull for the early evening hours with
just some scattered storms being possible within the warm sector.

Attention will then turn to an area of convection out toward the
Mount Vernon area of southern Illinois where a cluster of
strong/severe storms is ongoing.  Last few runs of the high
resolution models bring this activity into our western areas later
this evening.

&&

.Short Term...(This evening through Sunday)
Issued at 315 PM EDT Sat Jul 10 2021

...Stormy Weekend, Locally Heavy Rainfall and Severe Weather
Threat...

Latest sfc analysis reveals sfc low pressure over MO/IL, with a warm
front extending across southern IN and eastern KY. Mosaic radar
shows convection initiating across the I-64 corridor near St. Louis.
CAMs have been consistent on pushing this convection eastward along
the I-64 corridor this afternoon, eventually reaching our NW CWA by
23z or so. Additional development is expected to the southwest of
the current convection, which CAMs suggest could grow upscale and
into a line of strong to severe storms with bowing segments pushing
into our KY counties west of I-65. Additionally, we are beginning to
see convection pop along our south-central KY counties, which is
about an hour ahead of the latest HRRR run. Skycover has cleared out
more than originally anticipated, allowing our region to
destabilize to around 2500 J/kg of SBCAPE with steep low level
lapse rates around 8C/km. Expect to see these scattered storms
continue through the afternoon and push eastward.

CAMs and model soundings continue to suggest the more supportive
environment for this evening's round of storms is to our west, where
instability looks to be around 2000+ J/kg of MUCAPE. Most hi-res
guidance is consistent on MUCAPE between 1000-2000 J/kg across our
western half (west of I-65) of the CWA. Additionally, forecast
sounding suggest mostly a unidirectional wind profile. RAP forecast
soundings and HREF ensemble agree on seeing 850-700mb winds increase
from roughly 15 kts this afternoon to 35kts by this evening. As a
result, we should see effective shear increase to 20-35kts. Better
shear will help keep storms more organized, but by 02-03z we should
see the convective line start to weaken as instability should
dissipate.

With CAMs consistently suggesting bowing segments, primary hazards
with storms this evening and tonight will be damaging straight line
winds, frequent lightning, and possibly some hail. Low level
moisture transport should be enhanced as low-mid level winds
increase, which will likely result in seeing PWATs rise above 2
inches. With high moisture content available, torrential rain rates
may lead to some flooding issues. Storm motions appear to be
progressive, but any training storms or common flooding hot spots
may see some water issues later on this evening. After discussing
with neighboring WFOs, no expansion to the Flash Flood Watch is
planned at this time.

Should see an end to convective activity sometime between 04-06z
tonight as instability is lost. We should have some lingering
showers through the overnight before renewed convection pops.
However, CAMs suggest we'll see more of a scattering of showers and
storms. Temps for tomorrow will reach the low to mid 80s.

.Long Term...(Sunday night through Saturday)
Issued at 234 PM EDT Sat Jul 10 2021

A nearly stationary upper level low over the Midwest will begin to
slowly drift northward starting Monday as it gets picked up by a
passing trough. Flow out ahead of this upper level low will
generally be out southwest and continue to pump Gulf of Mexico
moisture into our region, resulting in an atmosphere with high PWATs
and muggy conditions at the surface. This steady supply of moisture
feeding into our area combined with weak capping should allow for
periodic shower and storm chances to continue through early next
week. Heavy rain in thunderstorms is a good bet, and areas that see
repeated storms over short periods could experience localized flash
flooding. Highs during this timeframe will likely only top out in
the low to mid 80s given the expansive clouds and moisture in the
region.

For the mid to late week timeframe, a cold front will move out of
the Great Plains and Great Lakes region toward the Ohio Valley, but
possibly stall just north of our region by Thursday/Friday. Rain and
storm chances will be highest near the proximity of the front, with
them dropping off considerably to the south. At this time, southern
IN would likely have the best chance to see showers/storms while
southern KY may stay mostly dry save for isolated/scattered diurnal
convection that fires off. High temperatures will generally be in
the upper 80s to low 90s ahead of the front.

&&

.Aviation...(00Z TAF Issuance)
Issued at 652 PM EDT Sat Jul 10 2021

IMPACTS:  Showers and thunderstorms are expected at the terminals
this evening and into the overnight hours.  Some of the storms could
be strong with MVFR/IFR conditions and gusty winds.

DISCUSSION:  NW-SE oriented line of convection currently stretches
from near Jasper, IN southeast to just south of Lexington, KY.  This
activity will impact KSDF/KLEX/KHNB very early in the TAF period.
Once this line moves off to the northeast, a relative lull in
convection looks likely for a few hours with just a few scattered
storms moving across the region.  Will be watching an area of
stronger storms out near Mount Vernon, IL that will push into the
region after 11/02Z.  These storms will likely affect KHNB/KSDF and
KLEX.  Convection may remain a bit north of KBWG early this evening,
but current thinking is that KBWG could get in on some storms later
tonight, though confidence down that way is lower than average at
this time.  Convection is expected to diminish overnight due to loss
of heating and stabilization of the PBL.  Much of the guidance
suggests the development of low clouds overnight with ceiling
possibly dropping into the IFR range.  Winds look to remain elevated
overnight which may be enough to preclude fog formation.

CONFIDENCE: Med-High on elements at KHNB/KSDF/KLEX.  Low-Med at KBWG.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 8 AM EDT /7 AM CDT/ Sunday for
     INZ076>078-083-084-089>092.

KY...Flash Flood Watch until 8 AM EDT /7 AM CDT/ Sunday for
     KYZ023>026-030.

&&

Mesoscale....MJ
Short Term...CJP
Long Term....DM
Aviation.....MJ
Hazardous weather outlook, Jul 10, 2:45 PM CDT, 6 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
345 PM EDT Sat Jul 10 2021

INZ079-KYZ027>029-031>043-045>049-053>057-061>067-070>078-081-082-
111945-
Jefferson-Grayson-Hardin-Bullitt-Oldham-Trimble-Henry-Shelby-
Franklin-Scott-Harrison-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Madison, Leitchfield, Elizabethtown,
Shepherdsville, La Grange, Bedford, Milton, New Castle, Shelbyville,
Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg,
Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
345 PM EDT Sat Jul 10 2021 /245 PM CDT Sat Jul 10 2021/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Isolated/scattered showers and storms are expected this afternoon.
By this evening and into tonight, strong to severe storms are
possible mostly west of I-65. Damaging wind gusts, frequent
lightning, and heavy rain are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Several rounds of showers and storms are possible Sunday through the
middle of next week. Total rainfall around 2 inches are likely with
3 to 4 inches possible which could result in localized flooding
issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are invited to submit reports to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found at weather.gov/louisville.

INZ076>078-083-084-089>092-KYZ023>026-030-111945-
Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd-Clark-
Hancock-Breckinridge-Meade-Ohio-Jefferson-
Including the cities of Paoli, Salem, Scottsburg, Jasper, English,
Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, and Louisville
345 PM EDT Sat Jul 10 2021 /245 PM CDT Sat Jul 10 2021/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Isolated/scattered showers and storms are expected this afternoon.
By this evening and into tonight, strong to severe storms are
possible mostly west of I-65. Damaging wind gusts, frequent
lightning, and heavy rain are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Several rounds of showers and storms are possible Sunday through the
middle of next week. Total rainfall around 2 inches are likely with
3 to 4 inches possible which could result in localized flooding
issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are invited to submit reports to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found at weather.gov/louisville.

CJP/DM

In the hours before

Local storm report, Jul 10, 7:58 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
858 PM EDT SAT JUL 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND DMG     2 WSW SHIVELY           38.19N 85.84W
07/10/2021                   JEFFERSON          KY   BROADCAST MEDIA

            AT LEAST A FEW LARGER TREES DOWNED OR
            SNAPPED IN THE ST. DENIS NEIGHBORHOOD IN
            LOUISVILLE. TIME ESTIMATED FROM RADAR.

&&

EBW
Special weather statement, Jul 10, 8:20 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
920 PM EDT Sat Jul 10 2021

INZ084-089-KYZ023-110200-
Crawford-Perry-Hancock-
920 PM EDT Sat Jul 10 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
CRAWFORD...PERRY AND HANCOCK COUNTIES...

At 920 PM EDT/820 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Santa Claus to near
Masonville. Movement was northeast at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Tell City, Hawesville, English, Mount Pleasant, Lewisport, Cannelton,
Leopold, Troy, Ranger and Skillman.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3793 8697 3799 8686 3802 8680 3800 8677
      3810 8677 3812 8681 3825 8679 3825 8668
      3831 8668 3840 8648 3840 8638 3786 8661
      3783 8667 3775 8666 3772 8678 3774 8682
      3784 8685 3784 8691 3790 8691 3789 8699
TIME...MOT...LOC 0120Z 244DEG 33KT 3816 8688 3772 8706

RAS
Special weather statement, Jul 10, 8:31 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Louisville KY
831 PM CDT Sat Jul 10 2021

KYZ024-026-027-110200-
Grayson-Ohio-Breckinridge-
831 PM CDT Sat Jul 10 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRAYSON...
SOUTHWESTERN BRECKINRIDGE AND EAST CENTRAL OHIO COUNTIES...

At 831 PM CDT, a strong thunderstorm was located 17 miles east of
Hartford, moving northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Hardinsburg, Concord, Mcquady, Steff, Se Ree, Shreve, Westview,
Tousey, Do Stop and Pine Knob.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3764 8664 3781 8644 3763 8625 3759 8628
      3759 8627 3760 8625 3759 8624 3759 8625
      3740 8661 3755 8667
TIME...MOT...LOC 0131Z 230DEG 23KT 3753 8661

RAS
Special weather statement, Jul 10, 9:03 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
1003 PM EDT Sat Jul 10 2021

INZ089-KYZ024>027-061-110230-
Perry-Grayson-Butler-Meade-Ohio-Breckinridge-
1003 PM EDT Sat Jul 10 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PERRY...
SOUTHWESTERN MEADE...NORTHERN BUTLER...WESTERN GRAYSON...BRECKINRIDGE
AND SOUTHEASTERN OHIO COUNTIES...

At 1003 PM EDT/903 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 13 miles north of Hardinsburg to
13 miles northwest of Leitchfield to 7 miles northwest of Morgantown.
Movement was east at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Leitchfield, Brandenburg, Hardinsburg, Casey, Webster, Lee,
Irvington, Caneyville, Mauckport and Concord.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3727 8688 3758 8659 3809 8657 3809 8628
      3806 8627 3801 8618 3772 8620 3759 8628
      3760 8625 3758 8621 3756 8621 3732 8642
      3732 8647 3728 8646
TIME...MOT...LOC 0203Z 275DEG 28KT 3798 8650 3758 8651 3733 8674

RAS
Special weather statement, Jul 10, 9:27 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Louisville KY
1027 PM EDT Sat Jul 10 2021

KYZ024-025-027>029-045-053-110300-
Grayson-Bullitt-Nelson-Meade-Hardin-Larue-Breckinridge-
1027 PM EDT Sat Jul 10 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN NELSON...
SOUTHEASTERN MEADE...NORTHWESTERN LARUE...NORTHEASTERN GRAYSON...
HARDIN...EAST CENTRAL BRECKINRIDGE AND SOUTHWESTERN BULLITT
COUNTIES...

At 1026 PM EDT/926 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 14 miles south of Brandenburg to
9 miles northeast of Leitchfield. Movement was east at 50 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Elizabethtown, Hodgenville, Radcliff, Vine Grove, Lebanon Junction,
Dyer, Hobbs, Eastview, Scuffletown and Belmont.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3795 8556 3757 8561 3755 8627 3784 8619
TIME...MOT...LOC 0226Z 260DEG 43KT 3779 8613 3760 8620

MJ
Special weather statement, Jul 10, 9:32 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
1032 PM EDT Sat Jul 10 2021

KYZ027-028-053-062-063-110315-
Hart-Grayson-Edmonson-Hardin-Larue-
1032 PM EDT Sat Jul 10 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LARUE...CENTRAL
HART...SOUTHEASTERN GRAYSON...SOUTH CENTRAL HARDIN AND NORTHEASTERN
EDMONSON COUNTIES...

At 1032 PM EDT/932 PM CDT/, a strong thunderstorm was located 9 miles
north of Brownsville, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Munfordville, Upton, Bonnieville, Rock Creek, Black Gold, Cub Run,
Logsdon Valley, Broad Ford, Peonia and Sadler.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3722 8635 3740 8639 3752 8580 3725 8575
TIME...MOT...LOC 0232Z 260DEG 37KT 3733 8628

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:07 PM CDTAreal Flood AdvisoryLMKGarrard, Madison3 hr
Jul 10, 7:09 PM CDTSevere Thunderstorm WarningLMKTrimble36 min
Jul 10, 8:20 PM CDTSpecial Weather StatementLMKHancock40 min
Jul 10, 8:31 PM CDTSpecial Weather StatementLMKBreckinridge29 min
Jul 10, 9:03 PM CDTSpecial Weather StatementLMKBreckinridge, Grayson, Meade27 min
Jul 10, 9:08 PM CDTSevere Thunderstorm WarningLMKBreckinridge22 min
Jul 10, 9:25 PM CDTAreal Flood AdvisoryLMKBreckinridge7 hr
Jul 10, 9:27 PM CDTSpecial Weather StatementLMKHardin33 min
Jul 10, 10:03 PM CDTSpecial Weather StatementLMKAnderson, Franklin, Scott, Woodford42 min
Jul 10, 10:31 PM CDTAreal Flood AdvisoryLMKButler6 hr
Jul 10, 10:43 PM CDTAreal Flood AdvisoryLMKJefferson3 hr
Jul 11, 12:14 AM CDTFlash Flood WarningLMKOhio4 hr
Jul 11, 3:00 AM CDTSpecial Weather StatementLMKLogan30 min
Jul 11, 3:42 AM CDTSpecial Weather StatementLMKSimpson33 min
Jul 10, 10:03 PM CDTSpecial Weather StatementLMKJefferson42 min

Nearby

Special Weather Statements in Kentucky, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.